Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fever with chills and body aches, sore throat, canker sores on lips, swollen gums, white film on tongue. What could this be?

Hello Doctor, I have had a fever with chills and body aches for three days. That was coupled with a sore throat , canker sores on my lips and swollen gums . The initial symptoms have dissipated somewhat but the sore throat, sores and swollen gums remain. To the point that it is quite painful to just brush my teeth. I also have a white film on my tongue . I never developed any sinus congestion or coughing. What do you think it is? Thank you in advance. Kevin from Montreal.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  902
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IF YOU HAVE NO SINUSES IT IS STOMACH INFECTION
DUE TO THAT SOME ACID COMES OUT IN THROAT AS A REFLUX
YOU CAN TAKE METROGYL 200 MGM BD FOR 3 DAYS

CAP OMEPERAZOLE 20 MGM EMPTY STOMACH
SYP MUCAINE GEL 2 TSF TDS
APPLY KENACORT MOUTH GEL LOCALLY ON GUMS
THESE TO BE TAKEN FOR 3 WEEK
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor